# SDR CALA2023062802050

- Difficulty date: June 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 63,454 hours, 27,947 cycles
- Engine: Iae V2522A5
- Engine time: 79,743 hours, 32,966 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

ENG 2 FAIL. ABRUBT YAWLOUD BANG. FIRST ECAMWAS ENG STALL. THEN ENG2 FAIL. EGT RED. REPLACED #2 ENG.PER W/C 317100-1-4900 GROUND RUN LEAK CHECKED NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1809185 SN OFF 0046. DUE TO ENGINE 2 REPLACEMENT, PERFORMED TEST 3 AND TEST 6 AS PER AMM 71-00-00/501. NO DEFECTS NOTED. OP TEST PASSED.  ORIGINAL SUBMISSION DATE: 06-28-2023
